Alert archive / Illinois / Flash Flood Warnings in 2022
Flash Flood Warning 24, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Aug 1, 2022, 4:53 PM CDT for Jasper County, Richland County, Illinois. It was in force for 10 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2022, 4:53 PM CDT (21:53 UTC)
- Expired
- Aug 2, 2022, 2:45 AM CDT
- In force
- 10 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jasper County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 59 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 6:30 PM CDT | FLASH FLOOD | 1 Wnw Parkersburg, IL | WATER FLOWING OVER RT 130 JUST NORTH OF PARKERSBURG. |
| Aug 1, 8:30 PM CDT | HEAVY RAIN 1.51 | Olney, IL | FROM SOCIAL MEDIA. |
| Aug 1, 8:30 PM CDT | HEAVY RAIN 5.5 | 6 E Dundas, IL | CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 6 E DUNDAS. FROM SOCIAL MEDIA. |
| Aug 1, 8:30 PM CDT | HEAVY RAIN 5.5 | 6 E Dundas, IL | FROM SOCIAL MEDIA. |
| Aug 1, 10:00 PM CDT | HEAVY RAIN 5 | Newton, IL | |
| Aug 1, 10:20 PM CDT | HEAVY RAIN 3.1 | 1 Ne Olney, IL | REPORT FROM SOCIAL MEDIA. |
| Aug 1, 10:40 PM CDT | HEAVY RAIN 7 | West Liberty, IL | REPORT FROM SOCIAL MEDIA. |
| Aug 1, 10:50 PM CDT | FLASH FLOOD | Newton, IL | ALL ROADS OUT OF NEWTON FLOODED. |
| Aug 1, 11:00 PM CDT | FLASH FLOOD | 1 W Ste. Marie, IL | NUMEROUS RESCUES OF PASSENGERS IN VEHICLES STRANDED IN FLOOD WATERS IN SOUTHERN JASPER COUNTY. |
| Aug 1, 11:30 PM CDT | FLASH FLOOD | 5 W Ste. Marie, IL | STATE ROUTE 130 FROM OLNEY TO NEWTON REPORTED BY IDOT TO BE CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 97 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 341 J/kg
- Mixed-layer CIN
- -299 J/kg
- Mixed-layer LCL
- 1174 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
033
WGUS53 KILX 012153
FFWILX
ILC079-159-020145-
/O.NEW.KILX.FF.W.0024.220801T2153Z-220802T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
453 PM CDT Mon Aug 1 2022
The National Weather Service in Lincoln has issued a
* Flash Flood Warning for...
Southern Jasper County in southeastern Illinois...
Richland County in southeastern Illinois...
* Until 845 PM CDT.
* At 453 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2 inches of rain have
fallen. Additional rainfall amounts up to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Olney, Newton, Ste. Marie, Parkersburg, Claremont, Calhoun,
Wheeler, Dundas, West Liberty, Bogota, Wakefield, Olney Noble
Airport, Newton Lake, Latona and Berryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3885 8825 3891 8836 3912 8836 3893 8795
3885 8795 3885 8791 3857 8791 3857 8792
3857 8795 3857 8796 3857 8797 3857 8800
3857 8802 3857 8805 3857 8806 3875 8825
FLASH FLOOD...RADAR INDICATED
$$
376 follow-up statements
386
WGUS73 KILX 012354
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
654 PM CDT Mon Aug 1 2022
ILC079-159-020145-
/O.CON.KILX.FF.W.0024.000000T0000Z-220802T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jasper IL-Richland IL-
654 PM CDT Mon Aug 1 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT THIS
EVENING FOR SOUTHERN JASPER AND RICHLAND COUNTIES...
At 654 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to 5 inches of rain have fallen.
Additional rainfall amounts up to 2 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Olney, Newton, Ste. Marie, Parkersburg, Claremont, Calhoun,
Wheeler, Dundas, West Liberty, Bogota, Wakefield, Olney Noble
Airport, Newton Lake, Latona and Berryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3885 8825 3891 8836 3912 8836 3893 8795
3885 8795 3885 8791 3857 8791 3857 8792
3857 8795 3857 8796 3857 8797 3857 8800
3857 8802 3857 8805 3857 8806 3875 8825
FLASH FLOOD...RADAR INDICATED
$$
37439
WGUS53 KILX 020044
FFWILX
ILC079-159-020545-
/O.EXT.KILX.FF.W.0024.000000T0000Z-220802T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
744 PM CDT Mon Aug 1 2022
The National Weather Service in Lincoln has extended the
* Flash Flood Warning for...
Southern Jasper County in southeastern Illinois...
Richland County in southeastern Illinois...
* Until 1245 AM CDT.
* At 742 PM CDT, the public reported flash flooding across the
warned area. Up to 6 inches of rain have fallen. Additional
rainfall amounts up to 2 inches are possible in the warned area.
Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Public reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Olney, Newton, Ste. Marie, Parkersburg, Claremont, Calhoun,
Wheeler, Dundas, West Liberty, Bogota, Wakefield, Olney Noble
Airport, Newton Lake, Latona and Berryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3885 8825 3891 8836 3912 8836 3893 8795
3885 8795 3885 8791 3857 8791 3857 8792
3857 8795 3857 8796 3857 8797 3857 8800
3857 8802 3857 8805 3857 8806 3875 8825
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
37888
WGUS73 KILX 020234
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
934 PM CDT Mon Aug 1 2022
ILC079-159-020545-
/O.CON.KILX.FF.W.0024.000000T0000Z-220802T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jasper IL-Richland IL-
934 PM CDT Mon Aug 1 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT TUESDAY
FOR SOUTHERN JASPER AND RICHLAND COUNTIES...
At 934 PM CDT, the public reported flash flooding across the warned
area. Up to 8 inches of rain have fallen. Additional rainfall
amounts up to 1 inch are possible in the warned area. Flash flooding
is already occurring.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Public reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Olney, Newton, Ste. Marie, Parkersburg, Claremont, Calhoun,
Wheeler, Dundas, West Liberty, Bogota, Wakefield, Olney Noble
Airport, Newton Lake, Latona and Berryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3885 8825 3891 8836 3912 8836 3893 8795
3885 8795 3885 8791 3857 8791 3857 8792
3857 8795 3857 8796 3857 8797 3857 8800
3857 8802 3857 8805 3857 8806 3875 8825
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
37612
WGUS53 KILX 020444
FFWILX
ILC079-159-020745-
/O.EXT.KILX.FF.W.0024.000000T0000Z-220802T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
1144 PM CDT Mon Aug 1 2022
The National Weather Service in Lincoln has extended the
* Flash Flood Warning for...
Southern Jasper County in southeastern Illinois...
Richland County in southeastern Illinois...
* Until 245 AM CDT.
* At 1140 PM CDT, the public reported flash flooding across the
warned area. Between 3 and 10 inches of rain have fallen with the
heaviest amounts between Dundas and Newton. Additional rainfall
amounts up to 1 inch are possible in the warned area. Numerous
roadways are flooded and impassable.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Public reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Olney, Newton, Ste. Marie, Parkersburg, Claremont, Calhoun,
Wheeler, Dundas, West Liberty, Bogota, Wakefield, Olney Noble
Airport, Newton Lake, Latona and Berryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3885 8825 3891 8836 3912 8836 3893 8795
3885 8795 3885 8791 3857 8791 3857 8792
3857 8795 3857 8796 3857 8797 3857 8800
3857 8802 3857 8805 3857 8806 3875 8825
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
37017
WGUS73 KILX 020607
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
107 AM CDT Tue Aug 2 2022
ILC079-159-020745-
/O.CON.KILX.FF.W.0024.000000T0000Z-220802T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jasper IL-Richland IL-
107 AM CDT Tue Aug 2 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT EARLY THIS
MORNING FOR SOUTHERN JASPER AND NORTHEASTERN RICHLAND COUNTIES...
At 105 AM CDT, local law enforcement reported flash flooding across
the warned area. Between 3 and 10 inches of rain have fallen.
Additional rainfall amounts up to 1 inch are possible in the warned
area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Olney, Newton, Ste. Marie, Claremont, Wheeler, West Liberty,
Dundas, Bogota, Newton Lake and Latona.
Law enforcement reported road closures and water rescues in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3885 8825 3891 8836 3912 8836 3893 8795
3885 8795 3885 8791 3867 8791
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
37683
WGUS73 KILX 020749
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
249 AM CDT Tue Aug 2 2022
ILC079-159-020759-
/O.EXP.KILX.FF.W.0024.000000T0000Z-220802T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jasper IL-Richland IL-
249 AM CDT Tue Aug 2 2022
...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHERN JASPER AND
NORTHEASTERN RICHLAND COUNTIES...
The heavy rain has ended, but flooding continues in the area. A
flood warning remains in effect for the area, however flash flooding
is no longer expected to pose a threat. Please continue to heed
remaining road closures.
LAT...LON 3885 8825 3891 8836 3912 8836 3893 8795
3885 8795 3885 8791 3867 8791
$$
37What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 3:59 PM CDT, 54 minutes earlier.
Area forecast discussion, Aug 1, 3:59 PM CDT, 54 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 359 PM CDT Mon Aug 1 2022 .SYNOPSIS... Issued at 246 PM CDT Mon Aug 1 2022 Summertime heat and humidity will persist over the next week, with the hottest day of the period coming on Wednesday when afternoon temperatures reach into the mid 90s and heat index values surge into the triple digits. This heat and humidity will be accompanied by near daily chances for showers and thunderstorms, some of which may be strong-to-severe. && .SHORT TERM...(This evening through Tuesday) ISSUED AT 246 PM CDT Mon Aug 1 2022 A frontal boundary, currently extending from Jacksonville-to- Robinson, will provide the focus for thunderstorms this evening across portions of south central Illinois. Some of these storms may become severe given the current parameter space. The latest 19z RAP analysis depicts MLCAPE values exceeding 4500 J/k along and ahead of the front with deep-layer shear around 40 kts. Modeled soundings reveal an uncapped environment ahead of the front, while hodographs reveal a long straight wind profile. This points to a few organized multi-cells capable of producing damaging wind and hail. The tornado threat is low, but stranger things have happended near a boundary. Storms will likely wane by 02z/9pm with the loss of daytime heating. Attention then turns toward the overnight period as the surface front begins to waffle northward near the I-74 corridor. Eyes will need to be over E Nebraska and W Iowa tonight to see if an MCS develops ahead of a mid-level shortwave and modest LLJ. If it does, and afternoon CAM guidance currently provides little help at this point, it will almost certainly ride the instability (theta-e) axis into central Illinois. Shear/CAPE profiles support MCS maintenance, but a robustly stable near-sfc layer could mitigate a severe/damaging wind threat. Rather, it could be a nice rainmaker for us in central Illinois, with QPF values ranging from a few tenths, while localized values could exceed an inch. && .LONG TERM...(Wednesday through Monday) ISSUED AT 246 PM CDT Mon Aug 1 2022 Wednesday looks to be the warmest day of the week with highs expected to be in the low to middle 90s. Heat indices will make it feel warmer than that though with values looking to range between 100-110. A Heat Advisory may be needed for most of the area on Wednesday. However an approaching cold front may throw a wrench in this as cloud cover and precipitation chances increase from northwest to southeast Wednesday afternoon into evening. The front looks to slowly sag southward through the area bringing widespread precipitation chances and even the threat for some severe weather Wednesday evening. A good soaking rain appears likely for much of the area, which is very much needed especially in parts of eastern IL where drought conditions continue. Temperatures for the end of the week will be a little cooler due to ongoing precipitation as the front slowly works through the area. Another bout of heat is possible this weekend as upper ridging builds over the area. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1219 PM CDT Mon Aug 1 2022 Breezy westerly winds will diminish after sunset, becoming light and variable overnight. Scattered thunderstorms will develop late in the TAF period (beyond 06z), especially in the vicinity of PIA/SPI/DEC, perhaps reducing flight categories from VFR to MVFR where rain becomes heavy. We have begun mentioning VCSH and VCTS at some of the terminals with this TAF package, with better precision expected with the 00z suite of aviation products. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MJA SHORT TERM...MJA LONG TERM...MJA/NMB AVIATION...MJA
Hazardous weather outlook, Aug 1, 2:52 PM CDT, 2 hours 1 minute before
Hazardous Weather Outlook National Weather Service Lincoln IL 252 PM CDT Mon Aug 1 2022 ILZ027>029-036-037-040>042-047>052-061>063-066>068-071>073-021100- Knox-Stark-Peoria-Fulton-Tazewell-Schuyler-Mason-Logan-Cass-Menard- Scott-Morgan-Sangamon-Christian-Shelby-Cumberland-Clark-Effingham- Jasper-Crawford-Clay-Richland-Lawrence- 252 PM CDT Mon Aug 1 2022 This Hazardous Weather Outlook is for central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...Tonight. Isolated to scattered storms are possible through early evening in southeast IL, and overnight across west central IL. Some of these storms could be strong to severe in southeast IL through sunset, and from Peoria and Springfield west overnight. Damaging winds being the main threat. Hail, heavy rain, and lightning will also be threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Dangerous heat will build into the region through Wednesday with daily afternoon highs in the upper 80s and lower 90s today and Tuesday, and low to mid 90s Wednesday. Heat index values will be 95 to 105 this afternoon and Tuesday afternoon and 105 to 110 Wednesday afternoon. Heat indices will reach around 100 degrees Saturday and Sunday afternoon. Isolated thunderstorms are possible Tuesday, with a few strong storms possible from highway 50 south. Additional thunderstorm are forecast from late Wednesday afternoon through Thursday evening. Some of these may be strong to severe from I-55 northwest late Wednesday afternoon into Wednesday night along with locally heavy rains possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed in southeast IL through sunset today, and over west central IL overnight from 1 to 7 am. ILZ030-031-038-043>046-053>057-021100- Marshall-Woodford-McLean-De Witt-Piatt-Champaign-Vermilion-Macon- Moultrie-Douglas-Coles-Edgar- 252 PM CDT Mon Aug 1 2022 This Hazardous Weather Outlook is for central Illinois and east central Illinois. .DAY ONE...Tonight. Isolated to scattered thunderstorms are possible overnight. The threat of severe storms is low at this time, but locally heavy rain is possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Dangerous heat will build into central Illinois through Wednesday, with daily afternoon highs in the upper 80s and lower 90s today and Tuesday and in the low to mid 90s Wednesday. Heat index values peaking 95 to 100 this afternoon and Tuesday afternoon, should reach 105 to 110 Wednesday afternoon. Heat indices will reach around 100 degrees Saturday and Sunday afternoon. Additional thunderstorm chances are forecast for Wednesday afternoon through Thursday evening. Some of these may be strong to severe Wednesday afternoon into Wednesday night from I-55 northwest along with locally heavy rains possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. 07
In the hours before
Local storm report, Aug 1, 3:35 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
335 PM CDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 AM TSTM WND DMG ARGENTA 39.98N 88.82W
08/01/2022 MACON IL PUBLIC
THREE TREES WERE BLOWN DOWN AND A GAZEBO WAS
TOSSED ONTO THE ROOF OF A HOUSE, CAUSING
DAMAGE TO THE ROOF.
&&
BARNESLocal storm report, Aug 1, 3:37 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
337 PM CDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL EFFINGHAM 39.12N 88.54W
08/01/2022 E0.75 INCH EFFINGHAM IL TRAINED SPOTTER
&&
BARNESLocal storm report, Aug 1, 4:30 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
430 PM CDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL DIETERICH 39.06N 88.38W
08/01/2022 M1.25 INCH EFFINGHAM IL BROADCAST MEDIA
REPORT RELAYED FROM BROADCAST MEDIA.
&&Local storm report, Aug 1, 4:49 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
449 PM CDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 3 NW BOGOTA 38.94N 88.28W
08/01/2022 M1.00 INCH JASPER IL BROADCAST MEDIA
QUARTER SIZE HAIL REPORT NEAR NEWTON POWER
STATION. TIME ESTIMATED BY RADAR.
&&The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 2:34 AM CDT | Severe Thunderstorm Warning | ILX | Knox | 26 min |
| Aug 1, 2:54 AM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 36 min |
| Aug 1, 3:19 AM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 26 min |
| Aug 1, 3:45 AM CDT | Special Weather Statement | ILX | Fulton | 45 min |
| Aug 1, 4:02 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 28 min |
| Aug 1, 4:31 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard, Tazewell | 44 min |
| Aug 1, 5:11 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon | 34 min |
| Aug 1, 5:48 AM CDT | Special Weather Statement | ILX | Douglas | 27 min |
| Aug 1, 3:31 PM CDT | Severe Thunderstorm Warning | ILX | Effingham, Jasper | 44 min |
| Aug 1, 4:12 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Crawford, Effingham, Jasper, Lawrence, Richland | 63 min |
| Aug 1, 4:53 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Lawrence, Richland | 67 min |
| Aug 1, 5:59 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 46 min |
| Aug 1, 6:46 PM CDT | Flash Flood Warning | ILX | Crawford, Lawrence | 6 hr |
| Aug 1, 6:46 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 20 min |
Nearby
Flash Flood Warnings in Illinois, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.